# SDR DALA2021100806164

- Difficulty date: October 3, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 77,424 hours, 20,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:653. CORRECTIVE ACTION: RESECURED EMERGENCY EXIT SIGN COVER. (1969946)
